MathSciNet Relay Station
MathSciNet bibliographic data
MR1710758 32S22
Brion, Michel; Vergne, Michèle Arrangement of hyperplanes. I. Rational functions and Jeffrey-Kirwan residue. Ann. Sci. École Norm. Sup. (4) 32 (1999), no. 5, 715–741.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement